ITEM METADATA RECORD
Title: Pairing and quantum double of multiplier Hopf algebras
Authors: Drabant, B
Van Daele, Alphons
Issue Date: 2001
Publisher: Kluwer academic publ
Series Title: Algebras and representation theory vol:4 issue:2 pages:109-132
URI: 
ISSN: 1386-923X
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science